MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM; MOTO MEDIAL E-CROSS TIBIAL INSERT S6 LM - H8

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM; MOTO MEDIAL E-CROSS TIBIAL INSERT S6 LM - H8
Model Number 02.18.EIF6.08.LM
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a knee infection and the pathogen is unknown.At about 1 month from priamry the surgeon performed a washout and revised insert implanting one of the same size.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24 march 2026: lot 2314140: (b)(4) items manufactured and released on 11-oct-2023.Expiration date: 2028-sep-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
MOTO PARTIAL KNEE SYSTEM
Common Device Name
MOTO MEDIAL E-CROSS TIBIAL INSERT S6 LM - H8
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24871684
Report Number3005180920-2026-00303
Device Sequence Number18616855
Product Code HSX
UDI-Device Identifier07630345712103
UDI-Public07630345712103
Combination Product (Y/N)N
PMA/510(K) Number
K213071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.EIF6.08.LM
Device Lot Number2314140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceBlack Or African American